# SDR HALA2009070700281

- Difficulty date: July 7, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 88,013 hours, 16,797 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Condition: Tripped
- Location: Apu Oil Filter
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - BTB - APU AUTO SHUT DOWN.  PERFORMED BITE OF APU ECU FOUND LOW OIL PRESSURE FAULT.  INSP APU FOUND LUBE OIL FILTER DPI POPPED.  T/S IAW FIM 49-11-00 FIG 109 REMOVED AND REPLACED LUBE AND SCAVENGE OIL FILTERS IAW MM 49-27-03, RESET DPI.  RAN APU AT GATE FOR 60 MIN IAW MOC.  REINSPECTED APU BITE ECU, NO FAULT, NO EICAS MSGS OK FOR SERVICE.
